# SDR WX0A2022020473950

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N249NV
- Make and model: Airbus A320-214
- Aircraft serial: 7766
- Aircraft time: 11,947 hours, 6,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 791233
- Condition: Faulty
- Location: 11wl, 12wl, 13wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

3 BATTERIES (11WL, 12WL AND 13WL) FAULTS FOUND DURING CABIN EMERG LIGHTING TEST REF: W.O.00448531-6 / R&R 3 CABIN EMERG BATTERIES IAW AMM 33-51-38-000-002-A/33-51-38-400-002A."
